MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported that a performer introducer was used for inserting a dialysis introducer.It was discovered that the device is leaking from the hub.There were no adverse effects on the patient due to this occurrence.
 
Additional Manufacturer Narrative
Investigation-evaluation: a review of the complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, quality control, and functional testing of the returned device was conducted during the investigation.One used sheath and the dilator of the performer introducer were returned for investigation.Leakage was present from the valve when the dilator was removed from the sheath.No leakage is noted with the dilator fully inserted.The device was also tested for presence of excessive glue but none was found.The distance between the top of the cap to the bottom of the cap was measured and was found to be measuring 1.3885 inches.If the cap top to cap bottom measures more than 1.370", this usually indicates under-tightening of the cap to the valve body.A document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided, examination of the returned product, and the results of our investigation; the root cause of the leakage has been identified as inadequate tightening of the cap onto the valve body.Measures have been conducted to address this failure mode.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6734294
Report Number1820334-2017-01644
Device Sequence Number13726937
Product Code DYB
UDI-Device Identifier00827002106758
UDI-Public(01)00827002106758(17)200414(10)7832778
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberRYCFW-6.0-35-6-RB-CW
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1